Alert archive / South Carolina / River Flood Advisories in 2015

River Flood Advisory 3, NWS Columbia, SC

April 20, 2015Lexington County, Richland County, South Carolina

NWS Columbia, SC issued this river flood advisory at Apr 20, 2015, 12:22 AM EDT for Lexington County, Richland County, South Carolina. It was in force for 72 hr.

The area

The outline as issued.

The facts

Issued
Apr 20, 2015, 12:22 AM EDT (04:22 UTC)
Expired
Apr 23, 2015, 12:08 AM EDT
In force
72 hr
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Lexington County, SC, Richland County, SC

The radar

The Columbia radar (KCAE), 8 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Congaree River at Columbia (COLS1). The gauge peaked at 15.12 ft at Apr 21, 2015, 3:00 AM EDT.

actionminormoderate51015202504/2004/2104/2204/2304/24
Action stage
10 ft
Minor stage
19 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WGUS82 KCAE 200422
FLSCAE
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE COLUMBIA SC
1222 AM EDT MON APR 20 2015

...The National Weather Service in Columbia has issued a Flood 
Advisory for the Congaree River...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties

.Rainfall over the past few days with amounts between 1 to 2 
inches over the past 24 hours combined with releases from 
area reservoirs will produce nuisance flooding along the Congaree 
River at Columbia.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

&&

SCC063-079-210422-
/O.NEW.KCAE.FL.Y.0003.150420T0422Z-150422T0408Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1222 AM EDT MON APR 20 2015

The National Weather Service in Columbia has issued a
* Flood Advisory for
  The Congaree River At Columbia.
* until late Tuesday night.
* At 12 AM Monday the stage was 6.2 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will reach the advisory stage criteria 
  of 10.0 feet toward sunrise Monday morning. The river level 
  will fluctuate around 10.0 feet over much of next week. The
  river will crest between 10.0 feet and 10.5 feet Monday 
  morning. Additional crest above 10.0 feet are possible through
  much of this week. 
* Advisory stage is 10.0 feet.
* At 10.0 feet...Portions of the Cayce and West Columbia Riverwalk
  becomes flooded. Flood prone areas downstream from Columbia 
  begin to flood. 

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
6 follow-up statements
268 
WGUS82 KCAE 201701
FLSCAE
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE COLUMBIA SC
101 PM EDT MON APR 20 2015

...The Flood Advisory continues for the Congaree River...


  Congaree River At Columbia affecting Lexington and Richland
Counties
  
.Ample rainfall during the past several days...including 24-hour
amounts between 1 and 2 inches...will combine with stepped-up
releases from reservoirs upstream to produce nuisance flooding along 
the upper Congaree River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

&&

SCC063-079-211701-
/O.EXT.KCAE.FL.Y.0003.000000T0000Z-150423T0408Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
101 PM EDT MON APR 20 2015

The Flood Advisory is extended for
  The Congaree River At Columbia.
* until late Wednesday night or until the advisory is cancelled.
* At 12 PM Monday the stage was 8.9 feet.
* Flood stage is 19.0 feet.
* Forecast...The river dropped some this morning in response to
  trends upstream. It will resume rising over the next few hours... 
  and is forecast to crest near 13.0 feet Wednesday morning.
* Advisory stage is 10.0 feet.
* At 14.0 feet...Roads in low-lying areas and swampland downstream 
  from Columbia become flooded. Most of the Cayce and West Columbia 
  river walk is flooded.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
ACM
034 
WGUS82 KCAE 210815
FLSCAE
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE COLUMBIA SC
415 AM EDT TUE APR 21 2015

...The Flood Advisory continues for the Congaree River...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties

.Ample rainfall during the past several days...including 24-hour
amounts between 1 and 2 inches...will combine with stepped-up
releases from reservoirs upstream to produce nuisance flooding along 
the upper Congaree River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...never drive vehicles through flooded areas. The 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to noaa weather radio...local
media or the internet for further statements and updated forecasts.

&&

SCC063-079-220815-
/O.CON.KCAE.FL.Y.0003.000000T0000Z-150423T0408Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
415 AM EDT TUE APR 21 2015

The Flood Advisory continues for
  The Congaree River At Columbia.
* until late Wednesday night.
* At 4 AM Tuesday the stage was 15.0 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will rise to crest at 15.4 feet this
  morning...then fall to around 14.3 feet by Wednesday morning.
  
&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
235 
WGUS82 KCAE 211837
FLSCAE
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE COLUMBIA SC
237 PM EDT TUE APR 21 2015

...The Flood Advisory continues for the Congaree River...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties

..Ample rainfall during the past several days...including 24-hour
amounts between 1 and 2 inches...is combining with increased 
releases from reservoirs upstream to produce nuisance flooding along 
the upper Congaree River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

&&

SCC063-079-221837-
/O.CON.KCAE.FL.Y.0003.000000T0000Z-150423T0408Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
237 PM EDT TUE APR 21 2015

The Flood Advisory continues for
  The Congaree River At Columbia.
* until late Wednesday night.
* At  2 PM Tuesday the stage was 12.8 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will fall to around 12.5 feet by tomorrow 
  morning.
* Advisory stage is 10.0 feet.
* At 14.0 feet...Roads in low lying areas and swampland downstream 
  from Columbia become flooded. Most of the Cayce and West Columbia 
  river walk is flooded.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
818 
WGUS82 KCAE 220807
FLSCAE
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE COLUMBIA SC
407 AM EDT WED APR 22 2015

...The Flood Advisory continues for the Congaree River...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

Portions of the Cayce and West Columbia Riverwalk are flooded.

&&

SCC063-079-230408-
/O.CON.KCAE.FL.Y.0003.000000T0000Z-150423T0408Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
407 AM EDT WED APR 22 2015

The Flood Advisory continues for
  The Congaree River At Columbia.
* until late tonight.
* At  3 AM Wednesday the stage was 14.1 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will fall to around 10.4 feet by tomorrow 
  morning.
* Advisory stage is 10.0 feet.
* At 16.0 feet...Old State Road, SC 66, below Cayce becomes flooded.
  Portions of the Cayce and West Columbia Riverwalk are flooded.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
152 
WGUS82 KCAE 221518
FLSCAE
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE COLUMBIA SC
1118 AM EDT WED APR 22 2015

...The Flood Advisory continues for the Congaree River...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties

.The Congaree River continues to remain elevated.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

&&

SCC063-079-230408-
/O.CON.KCAE.FL.Y.0003.000000T0000Z-150423T0408Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1118 AM EDT WED APR 22 2015

The Flood Advisory continues for
  The Congaree River At Columbia.
* until late tonight.
* At 11 AM Wednesday the stage was 9.9 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will remain around 10 feet and continue 
to fluctuate as dam operators feet continue to release additional water upstream.
* Advisory stage is 10.0 feet.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
513 
WGUS82 KCAE 221533 CCA
FLSCAE
FLOOD ADVISORY ...CORRECTED
NATIONAL WEATHER SERVICE COLUMBIA SC
1118 AM EDT WED APR 22 2015

...The Flood Advisory continues for the Congaree River...

  Congaree River At Columbia affecting Lexington and Richland 
  Counties

.The Congaree River continues to remain elevated.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means that nuisance flooding may occur nearest the 
river when the level is below the official flood stage.

&&

SCC063-079-230408-
/O.COR.KCAE.FL.Y.0003.000000T0000Z-150423T0408Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1118 AM EDT WED APR 22 2015

The Flood Advisory continues for
  The Congaree River At Columbia.
* until late tonight.
* At 11 AM Wednesday the stage was 9.9 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will remain around 10 feet and continue 
to fluctuate as dam operators continue to release additional water upstream.
* Advisory stage is 10.0 feet.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this river flood advisory went out at Apr 19, 11:12 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Apr 19, 11:12 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
1112 PM EDT SUN APR 19 2015

.SYNOPSIS...
UNSETTLED AND WET WEATHER PATTERN WILL CONTINUE INTO MONDAY. A
COLD FRONT WILL MOVE ACROSS THE AREA MONDAY NIGHT...SCATTERED
STRONG THUNDERSTORMS ARE POSSIBLE AHEAD OF THE FRONT. HIGH
PRESSURE WILL BUILD OVER THE AREA TUESDAY AND WEDNESDAY BRINGING
FAIR AND DRIER CONDITIONS THROUGH MID WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
CLOUDS HAVE BEGUN TO DISSIPATE WITH ISOLATED SHOWERS IN THE
UPSTATE AND OFFSHORE. TEMPERATURES HAVE GENERALLY REMAINED RAIN
COOLED FROM EARLIER TODAY WITH LITTLE VARIATION EXPECTED
OVERNIGHT. WITH THE CLOUD COVER EXPECTED OVERNIGHT AND
SOUTHWESTERLY WINDS CONTINUING LOW TEMPERATURES WILL GENERALLY BE
IN THE MIDDLE 60S.

NUMEROUS REPORTS OF DAMAGE FROM THE STORMS HAVE BEEN RELAYED TO
THE OFFICE AND STORM SURVEYS WILL NEED TO BE CONDUCTED. DISCUSSION
WITH COUNTY OFFICIALS INDICATES LIMITED MOBILITY ON SOME ROADS SO
DAMAGE ASSESSMENTS ARE PLANNED FOR MONDAY MORNING.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
UPPER LEVEL LOW OVER THE CENTRAL AND NORTHERN PLAINS MOVING SLOWLY
EAST. DEEP SURFACE LOW OVER THE GREAT LAKES REGION WITH COLD FRONT
EXTENDING SOUTH THROUGH WEST TENNESSEE TO GULF COAST EARLY MONDAY.
MODELS SUGGEST LITTLE IN THE WAY OF CONVECTION DURING THE
MORNING...BUT CONSIDERABLE LOW CLOUDS EXPECTED AROUND DAYBREAK.
THE STRONG COLD FRONT WILL APPROACH THE REGION LATE MONDAY
AFTERNOON AND EVENING. 12Z NAM MODEL APPEARS A LITTLE SLOWER THAN
GFS/ECMWF WITH FRONTAL PASSAGE LATE IN THE EVENING. SREF MORE IN
LINE WITH GFS WITH FRONT MOVING THROUGH MIDLANDS AROUND 03Z. UPPER
LEVEL DYNAMICS APPEAR STRONG WITH SOUTH CAROLINA/GEORGIA IN LEFT
EXIT REGION 250 MB JET ACROSS GULF COAST AND ENTRANCE REGION JET
OVER THE MIDDLE ATLANTIC STATES. RESULTING DEEP/STRONG LIFT
EXPECTED ACROSS REGION ESPECIALLY EASTERN SOUTH CAROLINA.

WITH SOME SUNSHINE AND WARM ADVECTION EXPECTED IN ADVANCE OF THE
COLD FRONT DURING THE DAY...MODELS STILL INDICATE MODERATE TO
STRONG INSTABILITY DEVELOPING THROUGH THE AFTERNOON AS
TEMPERATURES RISE INTO THE LOW 80S. LIMITING FACTOR...APPEARS TO
BE MOISTURE WITH K-INDEX POSSIBLY FALLING AS FRONT APPROACHES.
MIXING OF DRY AIR ALOFT APPEARS LIKELY. SURFACE-BASED CAPE ABOVE
3000 J/KG AND LIFTED INDEX POSSIBLY -10C. DEEP DRY AIR ALOFT AND
LOW WET-BULB ZERO HEIGHTS SUGGEST POTENTIAL FOR DAMAGING WINDS AND
LARGE HAIL. HODOGRAPHS UNI-DIRECTIONAL EARLY POSSIBLY BECOMING
MORE FAVORABLE FOR SUPERCELLS AS BOUNDARY LAYER WINDS BACK
SOMEWHAT. BUT MAIN THREAT DAMAGING WINDS WITH STRONG 0-6KM
SHEAR AND MODERATE TO STRONG INSTABILITY.

SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON/EVENING. MODEL
PRECIP COVERAGE EXPECTED TO BE ONLY SCATTERED THOUGH DUE TO
LIMITED MOISTURE. THERE IS SOME INDICATION THERE MAY BE
CONVECTION WELL AHEAD OF THE FRONT...THEN A WEAKER CONVECTIVE LINE
WITH THE FRONT AROUND 02Z-04Z. POPS DECREASE RAPIDLY BEHIND FRONT
AFTER MIDNIGHT. GUIDANCE TEMPERATURES MEAN APPEARS ON TRACK.

HIGH PRESSURE BUILDS OVER THE REGION TUESDAY AND AIR MASS APPEARS
DRY WITH DEW POINTS IN THE 40S. COOL NIGHT POSSIBLE TUESDAY
NIGHT...MODEL CONSENSUS AROUND 50...UPPER 40S OUTLYING AREAS.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
SURFACE RIDGE MOVING OFF THE COAST BY WEDNESDAY AFTERNOON MAY SEE
AN INCREASE IN LOW LEVEL MOISTURE. ANOTHER COLD FRONT MOVES
THROUGH THE AREA THURSDAY WITH LIMITED MOISTURE. LOW PRESSURE
SYSTEM DEVELOPING IN THE LOWER MISSISSIPPI VALLEY BY EARLY
SATURDAY WILL SPREAD MOISTURE INTO THE SOUTHEAST AND INCREASING
CHANCE RAIN. ALTHOUGH MODEL ENSEMBLES SUGGEST LOW POPS THROUGH
PERIOD...LATEST GFS SUGGEST HIGH CHANCE RAIN SATURDAY...THEN DRY
BY SUNDAY WITH MOISTURE SOUTH OF THE AREA. TEMPERATURES NEAR
NORMAL.

&&

.AVIATION /03Z MONDAY THROUGH FRIDAY/...
BAND OF SHOWERS AND THUNDERSTORMS WELL EAST OF THE
TERMINALS...MOVING EAST. ONLY PATCHY LIGHT RAIN OR SPRINKLES
EXPECTED IN THE NEAR TERM. CIGS EXPECTED TO GRADUALLY DECLINE
TONIGHT GIVEN PLENTIFUL LOW LEVEL MOISTURE. IFR CIGS EXPECTED. WILL
MENTION LLWS TONIGHT GIVEN INDICATIONS OF STRONG BOUNDARY LAYER
WINDS OVERNIGHT. NEXT FOCUS WILL BE ON FRONT COMING THROUGH LATE
MONDAY...AHEAD OF WHICH WILL BE INCREASING SW SURFACE WINDS AND
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS...POSSIBLY SEVERE.

.EXTENDED AVIATION OUTLOOK...
NO SIGNIFICANT IMPACTS TO AVIATION EXPECTED TUESDAY INTO WEDNESDAY.
A FRONT MAY PROVIDE A CHANCE OF SHOWERS AND ASSOCIATED RESTRICTIONS
WED NT INTO THU.

&&

.HYDROLOGY...
OVER THE PAST 72 HOURS RAINFALL AMOUNTS HAVE BEEN HEAVIEST ACROSS
THE UPSTATE AND THE AUGUSTA METRO AREA. HOWEVER...RAINFALL TOTALS
HAVE GENERALLY BEEN UNDER ONE INCH. FORECASTED RAINFALL TOTALS FOR
THE NEXT 48 HOURS INDICATE UP TO 2 TO 3 INCHES OF RAINFALL ACROSS
THE UPSTATE/FOOTHILLS OF NC AND HEADWATERS OF THE AREA RIVERS.
ACROSS THE MIDLANDS/CSRA...TOTALS OF 1 TO 2 INCHES ARE POSSIBLE.
THE SERFC FORECAST AND MMEFS RIVER FORECAST ENSEMBLES INDICATE THE
POTENTIAL FOR FLOODING ALONG THE CONGAREE RIVER AT CAROLINA
EASTMAN WITH ADVISORY STAGE BEING MET AT COLUMBIA. OTHER RIVER
THAT ARE EXPECTED TO BE ON THE RISE ARE THE ENOREE RIVER AT
WHITMIRE AND THE N. FORK OF THE EDISTO AT ORANGEBURG. AT THIS
TIME...NO ADVISORIES OR RIVER FLOOD WARNINGS ARE IN EFFECT AT THIS
TIME.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Apr 19, 7:24 PM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
724 PM EDT SUN APR 19 2015

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-202330-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
724 PM EDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SEVERE THUNDERSTORMS POSSIBLE MONDAY AFTERNOON AND EVENING.

RIVER FLOODING POSSIBLE EARLY TO MID WEEK IN SOME LOCATIONS DUE
TO RUNOFF FROM RECENT HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON.

In the hours before

Local storm report, Apr 19, 7:02 PM EDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE COLUMBIA SC
702 PM EDT SUN APR 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     1 SW GILBERT            33.91N 81.41W
04/19/2015                   LEXINGTON          SC   PUBLIC

            BROKEN POWER POLES. DOWNED POWER LINES.
            UPROOTED TREES. VIA SOCIAL MEDIA.

&&

DA
Local storm report, Apr 19, 7:03 PM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
703 PM EDT SUN APR 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     9 WNW SAINT MATTHEWS    33.71N 80.93W
04/19/2015                   CALHOUN            SC   EMERGENCY MNGR

            CALHOUN COUNTY EMERGENCY MANAGER REPORTED
            THAT A MOBILE HOME WAS WIPED OUT ALONG OTT
            SISTERS RD NEAR I-26

&&

ACM
Local storm report, Apr 19, 7:05 PM EDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
705 PM EDT SUN APR 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND DMG     1 NW REMBERT            34.12N 80.55W
04/19/2015                   SUMTER             SC   LAW ENFORCEMENT

            SC HIGHWAY PATROL REPORTED TREES DOWN JUST
            NORTH OF MOUNT BETHEL CHURCH ON US 521.

&&

CJR
Local storm report, Apr 19, 7:45 PM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
745 PM EDT SUN APR 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     1 NE LAKE MURRAY OF RICH34.13N 81.25W
04/19/2015                   RICHLAND           SC   PUBLIC

            PONTOON BOAT FLIPPED ON ITS SIDE AND LANDED
            ON THE OTHER SIDE OF DOCK AND MULTIPLE TREES
            REPORTED DOWN OFF SHADOWOOD DRIVE IN
            BALLENTINE.

&&

HC
Local storm report, Apr 19, 8:46 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
846 PM EDT SUN APR 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     9 WNW SAINT MATTHEWS    33.70N 80.93W
04/19/2015                   CALHOUN            SC   EMERGENCY MNGR

            *** 2 INJ ***
            CALHOUN COUNTY EMERGENCY MANAGER REPORTED A
            MOBILE HOME WAS DESTROYED ON OTT SISTERS RD
            AND TWO PEOPLE WERE TRANSPORTED TO THE
            HOSPITAL WITH SERIOUS BUT NOT LIFE
            THREATENING INJURIES. ROOF DAMAGE TO A
            COUPLE OF OTHER HOMES.

&&

HC
Local storm report, Apr 19, 10:08 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1008 PM EDT SUN APR 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     7 NNE GILBERT           34.02N 81.36W
04/19/2015                   LEXINGTON          SC   BROADCAST MEDIA

            REPORT RELAYED BY JOHN FARLEY TO OUR OFFICE
            FROM THE PUBLIC OF ESTIMATED 40 LARGE TREES
            SNAPPED ON WATERS EDGE COURT IN LEXINGTON.

&&

HC

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 12:33 AM EDTRiver Flood WarningCAECalhoun, Lexington, Richland5 days
Apr 20, 6:23 PM EDTSevere Thunderstorm WarningCAELancaster22 min
Apr 20, 7:05 PM EDTSpecial Weather StatementCAENewberry25 min

Nearby

River Flood Advisories in South Carolina, 2015Every river flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.